The Annals of Mathematical Statistics

On an Extension of the Concept of Moment with Applications to Measures of Variability, General Similarity, and Overlapping

Milton da Silva Rodrigues

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 1 (1945), 74-84.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731173

Digital Object Identifier
doi:10.1214/aoms/1177731173

Mathematical Reviews number (MathSciNet)
MR11921

Zentralblatt MATH identifier
0060.29804

JSTOR
links.jstor.org

Citation

da Silva Rodrigues, Milton. On an Extension of the Concept of Moment with Applications to Measures of Variability, General Similarity, and Overlapping. Ann. Math. Statist. 16 (1945), no. 1, 74--84. doi:10.1214/aoms/1177731173. https://projecteuclid.org/euclid.aoms/1177731173


Export citation